Interval Sheffer Stroke Basic Algebras and Yang-Baxter Equation
Articles > Article · 2020
Authors: Tahsin ÖNER, Tugce Katican
Applied Mathematics and Nonlinear Sciences, Journal Indexed in AHCI, International, Scopus, 2020, vol 6, pp 347-358
DOI: 10.2478/amns.2020.2.00065
Summary
Abstract In this study, we give basic definitions and notions about Sheffer stroke operation and Sheffer stroke basic algebra. After presenting Sheffer stroke basic algebra on a given interval, named interval Sheffer stroke basic algebra, we give some features of an interval Sheffer stroke basic algebra. Then we investigate solutions to the set-theoretical Yang-Baxter equation in this algebraic structure by using its features.